# SDR IPXA2024091892394

- Difficulty date: June 11, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1433701
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LOCK LOCATED AT STA 611 BL 0 IS ELONGATED, CAUSING LOCK TO BE LOOSELY INSTALLED INSTALLED SEAT TRACK SECTION, ANGLE AND STRAP BTW STA 590 TO 650 BL0 IAW SRM 53-00-52-2R-7 DETAIL I.
